Search - Université de Nantes Access content directly

Filter your results

4 Results
Domains : nlin.nlin-si

Nonlinear PDEs for Fredholm determinants arising from string equations

M. Adler , M. Cafasso , P. van Moerbeke
Preprints, Working Papers, ... hal-00730546v1

Noncommutative Toda Chains, Hankel Quasideterminants And Painlev'e II Equation

Vladimir Retakh , Vladimir Rubtsov
Preprints, Working Papers, ... hal-00619670v1

Bi-Hamiltonian ODEs with matrix variables

Alexander Odesskii , Vladimir Rubtsov , Vladimir Sokolov
Preprints, Working Papers, ... hal-00619676v1

Darboux transformations and random point processes

Marco Bertola , Mattia Cafasso
International Mathematics Research Notices, 2015, 2015 (15), pp.6211-6266. ⟨10.1093/imrn/rnu122⟩
Journal articles hal-00941583v1